Journal home

Journal of Al-Qadisiyah for Computer Science and Mathematics

مجلة القادسية لعلوم الحاسوب والرياضيات

ISSN: 20740204 / 25213504
Publisher: Al-Qadisiyah University
Faculty: Computer Science and Mathematics
Language: English
Subject: Statistics --- Mathematics --- Computer Science ---

This journal is Open Access

About

The journal of Al-Qadisiyah of computer science and mathematics is refereed journal holding ISSN (print)2074 – 0204, ISSN(online)2521-3504 . The journal accept original research papers to the editor , this journal covers subjects that include computer science, mathematics and Statistics & Information , is two issues per year, contributions in English and Arabic languages are accepted for submission provided that they conform to the universally accepted rules of scientific research.

Loading...
Contact info

009647821338166

Journalcm@qu.edu.iq
qhaq2010@gmail.com

Year Volume-Issue Pages
2019 Volume:11 Issue:2 Pages (Math Page 20-86)
2019 Volume:11 Issue:1 Pages (Math 1-10)
2018 Volume:10 Issue:3 Pages (Comp Page 16-13)
2018 Volume:10 Issue:2 Pages (1-117 Comp)
2018 Volume:10 Issue:1 Pages (1-109 Comp)
2017 Volume:9 Issue:2 Pages (1-147 Math)
2017 Volume:9 Issue:1 Pages (1-168)
2016 Volume:8 Issue:2 Pages (1-70)
2016 Volume:8 Issue:1 Pages (1-153)
2015 Volume:7 Issue:2 Pages (1-180)
2015 Volume:7 Issue:1 Pages (1-172)
2014 Volume:6 Issue:2 Pages (1-200)
2014 Volume:6 Issue:1 Pages (1-85)
2013 Volume:5 Issue:2 Pages (1-38)
2013 Volume:5 Issue:1 Pages (-)
2012 Volume:4 Issue:2 Pages (1-12)
2012 Volume:4 Issue:1 Pages (1-12)
2011 Volume:3 Issue:2 Pages (1-13)
2011 Volume:3 Issue:1 Pages (1-16)
2010 Volume:2 Issue:2 Pages (1-14)
2010 Volume:2 Issue:1 Pages (1-6)
2009 Volume:1 Issue:2 Pages (1-9)
2009 Volume:1 Issue:1 Pages (1-6)